# SDR AALA20002031

- Difficulty date: December 4, 2000
- Submitted: January 16, 2001
- Operation: Air carrier
- Aircraft: N70404
- Make and model: Doug DC-9-82
- Aircraft serial: 49315
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Chafed
- Location: Ventral Stair
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DFW - DURING OVERNIGHT MAINTENANCE, EMERGENCY EXIT LIGHT AT VENTRAL STAIR SIDEWALL INOPERATIVE.  SPLICED EMERGENCY EXIT LIGHT CHAFED WIRES AT VENTRAL STAIR.  SYSTEM GROUND CHECKED NORMAL OPERATION.  (M)
